# SDR CALA2015081100661

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 54,924 hours, 19,381 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT 9000 FT CLIMBING, WW FIRE LIGHT CAME ON.  FOLLOWED QRH & DROPPED LG.  FIRE LIGHT WENT OUT ABOUT 30 SECONDS AFTER GEAR LOWERED.  PERFORMED WW OVERHEAT DETECTION SYS.  OPERATIONS CHECKED IAW AMM 26-10-00.  SYS OPERATIONS CHECKED GOOD.  R & R NR 3 & NR 4 MLG WHEEL & BRAKE ASSEMBLIES.
